Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What is the cause of persistent headache ?

I have this very discomforting headache which come from time to time and defies regular pain killers, even when I rest or sleep for a while, it still persists. What could be wrong? It has not always been like this.
Asked On : Tue, 7 Feb 2012
Answers:  4 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dentist 's  Response
Hi,

The History given by you is incomplete.

We need to know the area of headache, intensity, occurance, duration, aggravating factor, relieving factor, etc.

Pain killer will only relieve you from pain for short period.
I advice you to visit good doctor like MD Medicine, get proper investigation done and take treatment from him.

Dr. Vishal.
Answered: Tue, 10 Apr 2012
I find this answer helpful
General & Family Physician Dr. Hammad Baig's  Response
Dear Sir/Madam,

First of all i would like to ask you about the type of headache you suffer from. Is it constant through out the day?
Does it increase on bending down ?
Or Does it increases gradually as the day passes?
Or does it increase with stress/Sun exposure?

High blood pressure can be a cause for headache. Kindly get your Blood pressure measured. If Your blood pressure is normal then kindly check for yourself if you any difficulty with your vision. Common cause of headache is sinusitis.. If you can eloborate your symptoms i would be very happy to help you.

I wish you speedy recovery and best health...
Answered: Thu, 5 Apr 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
HELLO & WELCOMETO HCM FORUM

HEADACHE IS VERY DISTRACTING SYMPTOMS AND OF MULTIPLE TYPES AND WITH ASSOCIATED SYMPTOMS.

YOU SHOULD TAKE CONSULTATIONOF NEUROLOGIST/ PHYSICIAN AND GO FOR CT/ MRI SCAN

IN SPITE OF TAKING PAINKILLERS, FIND THE CAUSE AS PAIN KILLERS HAVE LOT OS SIDE EFFECTS

HEADACHE MAY BE AN ALARMING SYMPTOMS FOR AHIDDEN MAJOR DISEASE.

TAKE CARE & GET WELL SOON

DR.MAYANK BHARGAVA
Answered: Tue, 7 Feb 2012
I find this answer helpful
ENT Specialist Dr. Sreenivas's  Response
hi,
the headache you are reporting needs further evaluation to come to a conclusion,
so please elaborate
Answered: Wed, 8 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor